Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 2, Number 1  


Errata
2
Errata
2
Errata
A. N. Tikhonov, A. A. Samarskii
2
Difference methods for the numerical solution of problems in gas dynamics
S. K. Godunov, K. A. Semendyaev
3
A method for the solution of the complete eigenvalue problem
V. V. Voevodin
15
Homogeneous difference schemes for non-linear parabolic equations
A. A. Samarskii
25
Some difference schemes for solving boundary problems
E. G. D'yakonov
57
On the minimum number of interpolation points in the numerical integration of the heat-conduction equation
Čžan Guan-Czjuan'
80
The application of a Fourier transform to the solution of a diffraction problem
L. S. Klabukova
89
Propagation of electromagnetic waves in plasma across an external magnetic field
Yu. N. Dnestrovskii, D. P. Kostomarov
97
The behaviour of shock waves at large distances from the point of explosion
D. E. Okhotsimskii, Z. P. Vlasova
107
Calculation of isentropic flow with rotational symmetry in a real gas
O. N. Kackova, A. N. Kraiko
125
Schemes using preliminary treatment of coefficients for polynomial calculation. A program for automatic determination of parameters
V. Ya. Pan
133

Scientific communications
On the separation of the principal part of some algebraic problems
A. A. Abramov
141
The stationary phase method for multidimensional integrals
M. V. Fedoryuk
145
On a variational problem of the theory of approximation
Kh. M. Kogan
151
The remainder term in Adams' integration formula
D. V. Ionescu
154
On the approximate calculation of roots of the equation $z^m=A+Bz^k$
T. A. Kokareva
157
The method of successive substitutions in the case of a self-conjugate system of the second order
V. B. Lidskii, M. G. Neigauz
161
On characteristic and adjoint elements of linear operators
A. T. Taldykin
165
The principle of the maximum for the transfer equation
T. A. Germogenova
169
Calculations for matching of plane waveguides
A. G. Sveshnikov
175
On a class of functions and their applications
M. I. Rozovskii
179
An algorithm for the solution of a system of logical equations
Yu. G. Grigor'yan
186

Scientific information
Bibliography
190
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021